# SDR DALA2015102106290

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 4 BETWEEN FWD PAN AND FWD FRAME AT FWD SERVICE DOOR.  BEAM NR 4 WAS REPLACED IAW SRM 51-30-2 AND 51-30-5 AND DWG 9911582, REV T.
